# SDR DHL2002802009

- Difficulty date: August 10, 2002
- Submitted: August 13, 2002
- Operation: Air carrier
- Aircraft: N802DH
- Make and model: Doug DC-8-73
- Aircraft serial: 46076
- System (JASC): 2510 · Flight Compartment Equipment
- Part: Seat
- Part number: 5641031519
- Part serial: 074
- Condition: Defective
- Location: Cockpit
- Part time: 324 hours, 119 cycles
- Stage of operation: IN
- How discovered: C
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CAPT SEAT WILL NOT ADJUST VERTICALLY.  REMOVED AND REPLACED CAPT'S SEAT, OPS CHECK GOOD IAW DC8 MM 25-11-1.
